| Catalog Number |
10802688 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris smartsite gravity set had an occlusion.The following information was provided by the initial reporter: i just received complaint about product number 10802688 bd smartsite gravity set 10ml.I was told that it "will not run fluids through the tubing even when attached to a syringe to pull fluid.It will only fill the chamber half way".Can you please provide an exact date of event in format dd-mmm-yyyy? 12-31-2025 is the date i was first notified.I was just told this morning that this has been happening almost everyday.
Event or Problem Description
No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for the evaluation; therefore, no investigation was performed.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.